Alert archive / Oklahoma / Tornado Warnings in 2013

Tornado Warning 48, NWS Norman, OK

May 30, 2013Lincoln County, Logan County, Payne County, Oklahoma

NWS Norman, OK issued this tornado warning at May 30, 2013, 2:13 PM CDT for Lincoln County, Logan County, Payne County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2013, 2:13 PM CDT (19:13 UTC)
Expired
May 30, 2013, 3:00 PM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Lincoln County, OK, Logan County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 66 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 3:08 PM CDTTORNADOPerkins, OKLASTED ABOUT 30 SECONDS. REPORTED BY KWTV.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 12:52 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2281 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 366 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2281 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
366 m²/s²
0-3 km storm-relative helicity
703 m²/s²
Significant tornado parameter
4.2
Supercell composite
22.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

159 
WFUS54 KOUN 301913
TOROUN
OKC081-083-119-302000-
/O.NEW.KOUN.TO.W.0048.130530T1913Z-130530T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
213 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  WESTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...
  CENTRAL LOGAN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 300 PM CDT
    
* AT 209 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR GUTHRIE...AND MOVING EAST AT 30 MPH.

IN ADDITION TO A TORNADO...LARGE DAMAGING HAIL UP TO GOLF BALL SIZE
IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  GUTHRIE...PERKINS...LANGSTON...TRYON...COYLE AND MERIDIAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES. THEY WILL NOT
PROTECT YOU FROM A TORNADO.
&&

LAT...LON 3587 9689 3582 9749 3593 9752 3612 9702
TIME...MOT...LOC 1912Z 254DEG 30KT 3587 9743 

$$

AUSTIN
3 follow-up statements
327 
WWUS54 KOUN 301919
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
219 PM CDT THU MAY 30 2013

OKC081-083-119-302000-
/O.CON.KOUN.TO.W.0048.000000T0000Z-130530T2000Z/
LINCOLN OK-PAYNE OK-LOGAN OK-
219 PM CDT THU MAY 30 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHWESTERN LINCOLN...WESTERN PAYNE AND CENTRAL LOGAN COUNTIES...
        
AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS 
DANGEROUS STORM WAS LOCATED NEAR GUTHRIE...MOVING EAST TO 
NORTHEAST AT 25 MPH.

IN ADDITION TO A TORNADO...LARGE DAMAGING HAIL UP TO GOLF BALL SIZE
IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GUTHRIE...PERKINS...LANGSTON...TRYON AND COYLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES. THEY WILL NOT
PROTECT YOU FROM A TORNADO.
&&

LAT...LON 3587 9689 3583 9742 3595 9747 3612 9702
TIME...MOT...LOC 1914Z 250DEG 23KT 3589 9736 

$$

AUSTIN
497 
WWUS54 KOUN 301933 RRA
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
233 PM CDT THU MAY 30 2013

OKC081-083-119-302000-
/O.CON.KOUN.TO.W.0048.000000T0000Z-130530T2000Z/
LINCOLN OK-PAYNE OK-LOGAN OK-
233 PM CDT THU MAY 30 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHWESTERN LINCOLN...WESTERN PAYNE AND SOUTHEAST CENTRAL LOGAN
COUNTIES...
        
AT 232 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS 
DANGEROUS STORM WAS LOCATED NEAR MERIDIAN...MOVING EAST TO NORTHEAST 
AT 25 MPH.

IN ADDITION TO A TORNADO...LARGE DAMAGING HAIL UP TO GOLF BALL SIZE
IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PERKINS...LANGSTON...TRYON AND COYLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&

LAT...LON 3587 9689 3584 9735 3600 9734 3612 9702
TIME...MOT...LOC 1932Z 256DEG 20KT 3589 9727 

$$

AUSTIN
364 
WWUS54 KOUN 301944
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
244 PM CDT THU MAY 30 2013

OKC081-083-119-302000-
/O.CON.KOUN.TO.W.0048.000000T0000Z-130530T2000Z/
LINCOLN OK-PAYNE OK-LOGAN OK-
244 PM CDT THU MAY 30 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHWESTERN LINCOLN...SOUTHWESTERN PAYNE AND EAST CENTRAL LOGAN
COUNTIES...
        
AT 241 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 4 MILES SOUTHEAST OF COYLE...MOVING EAST
AT 30 MPH.

IN ADDITION TO A TORNADO...LARGE DAMAGING HAIL UP TO GOLF BALL SIZE
IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PERKINS...LANGSTON...TRYON AND COYLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&

LAT...LON 3587 9689 3585 9723 3597 9728 3609 9700
TIME...MOT...LOC 1941Z 254DEG 28KT 3590 9718 

$$

AUSTIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 30, 12:41 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 30, 12:41 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1241 PM CDT THU MAY 30 2013

.AVIATION...18Z TAF ISSUANCE...
ISOLATED THUNDERSTORMS WILL BE THE PRIMARY AVIATION CONCERN IN THE
NEAR TERM. ISOLATED THUNDERSTORMS DEVELOPING ALONG A DRY LINE
ACROSS SWRN OK AND WRN N TX THIS AFTERNOON WILL CONTINUE THROUGH
THE EVENING HOURS. DUE TO THE SCATTERED NATURE OF CONVECTION...
TIMING AND IMPACTS TO TAF SITES REMAINS A CHALLENGE. LINGERING
THUNDERSTORMS FROM THIS MORNING WILL CONTINUE TO IMPACT KPNC
THROUGH THE EARLY AFTERNOON. WINDS WILL REMAIN GUSTY...OUT OF THE
S/SW AT 20 TO 30 KTS THROUGH THE EVENING. CEILINGS WILL LIKELY
REMAIN SCT TO BKN...LINGERING BETWEEN VFR AND MVFR THROUGH THE
PERIOD AS ANOTHER WAVE BRINGS INCREASED CHANCES FOR THUNDERSTORMS
TOMORROW AFTERNOON.

JTK

&&

.PREV DISCUSSION... /ISSUED 1012 AM CDT THU MAY 30 2013/

DISCUSSION...
UPDATED THE FORECAST TO REFLECT CURRENT CONDITIONS AND EXPECTED
SHORT-TERM TRENDS. THE MOST SIGNIFICANT CHANGE IS TO
TEMPERATURES...AND RELATIVE HUMIDITIES...ACROSS NORTH-CENTRAL
OKLAHOMA...WHERE OUTFLOW FROM KANSAS STORMS HAS BROUGHT
TEMPERATURES DOWN TO AROUND 60 DEGREES F. ALSO MODIFIED RAIN
CHANCES AND WORDING TO REFLECT THE LATEST EXPECTATIONS FOR
THUNDERSTORM DEVELOPMENT AND EVOLUTION.

IT APPEARS THAT THE CONVECTION ACROSS NORTHERN OKLAHOMA WILL
REMAIN NORTH OF AN ENID-TO-PERRY LINE...AND WILL PROBABLY REMAIN
BELOW SEVERE LEVELS. OUTFLOW FROM THIS CONVECTION...AND THE RATHER
DIFFUSE DRYLINE...WILL PROVIDE SURFACE CONVERGENCE AND FAVORED
AREAS FOR STORM DEVELOPMENT THIS AFTERNOON. HOWEVER...A DEPARTING
MID/UPPER-LEVEL WAVE WILL WORK AGAINST STORM DEVELOPMENT. THIS
SITUATION SUGGESTS THAT STORMS WILL TEND TO BE ISOLATED...BUT ANY
STORM THAT CAN FORM AND ESTABLISH ITSELF IN THIS ENVIRONMENT IS
LIKELY TO BECOME VERY STRONG/SEVERE RATHER QUICKLY. IT APPEARS
THAT STORMS WILL BE MOST LIKELY THIS AFTERNOON IN THE AREA NORTH
OF I-40 AND EAST OF I-35...BUT COULD FORM ALMOST ANYWHERE IN OUR
FORECAST AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  84  71  85  67 /  20  20  30  40
HOBART OK         91  69  96  66 /  20  10  20  10
WICHITA FALLS TX  91  71  96  72 /  20  10  10  10
GAGE OK           90  58  89  56 /  20  10  20  20
PONCA CITY OK     83  70  84  65 /  60  30  40  60
DURANT OK         83  71  90  71 /  30  20  10  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ007-008-012-
     013-018>020-024>026-028>032.

TX...NONE.
&&

23/04/04
Hazardous weather outlook, May 30, 12:04 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1204 PM CDT THU MAY 30 2013

OKZ004>048-050>052-TXZ083>090-311015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1204 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK FOR SEVERE STORMS ACROSS PORTIONS OF
CENTRAL AND EASTERN OKLAHOMA...AND A SLIGHT RISK ACROSS PORTIONS
OF WESTERN NORTH TEXAS AND THE REMAINING PORTIONS OF CENTRAL AND
EASTERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS MAINLY EAST OF A LINE FROM ALVA... TO
WEATHERFORD... TO ALTUS OKLAHOMA... TO CROWELL AND KNOX CITY TEXAS.
WHILE THE MODERATE RISK EXTENDS EAST OF A LINE FROM WEST OF PONCA
CITY... TO WESTERN OKLAHOMA CITY... TO DUNCAN...TO ATOKA.

IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF BASEBALLS... WIND GUSTS OF 75 MPH...HEAVY RAINFALL...AND
TORNADOES.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS FROM NOON THROUGH
10 PM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER
OPERATIONS THIS AFTERNOON AND EVENING.

DISCUSSION...
A DIFFUSE DRYLINE EXTENDED FROM NEAR WATONGA TO ALTUS AT
NOON...AND IS EXPECTED TO REMAIN NEAR THIS LOCATION UNTIL THIS
EVENING. THE DRYLINE WILL THEN RETREAT TO THE WEST.

AN OUTFLOW BOUNDARY WAS LOCATED FROM NEAR STILLWATER WEST TO THE
VICINITY OF WATONGA...WHERE IT INTERSECTED THE DRYLINE. THIS
FEATURE IS EXPECTED TO BEGIN TO DRIFT NORTH THIS AFTERNOON.

ISOLATED OR WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG THE DRYLINE AND OUTFLOW BOUNDARY THIS AFTERNOON AND
EARLY EVENING. INSTABILITY AND WIND FIELDS WILL BE FAVORABLE FOR
THE STORMS THAT DO DEVELOP TO BECOME SUPERCELL THUNDERSTORMS...
CAPABLE OF PRODUCING VERY LARGE HAIL... DAMAGING STRAIGHT-LINE
WINDS AND EVEN TORNADOES ACROSS THE RISK AREAS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE LIKELY IN CENTRAL AND NORTHERN OKLAHOMA
FRIDAY... DURING THE AFTERNOON AND EVENING. VERY LARGE HAIL...
DAMAGING WINDS...AND TORNADOES ARE POSSIBLE WITH SEVERE
THUNDERSTORMS FRIDAY.

THE RISK OF SEVERE STORMS WILL DIMINISH SATURDAY...BUT THERE WILL
BE A CHANCE OF THUNDERSTORMS EACH DAY THROUGH AT LEAST WEDNESDAY.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE A POSSIBILITY
WITH STORMS FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
5 AM FRIDAY.

CMS

In the hours before

Special weather statement, May 30, 12:25 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1225 PM CDT THU MAY 30 2013

OKZ008-013-301800-
KAY OK-NOBLE OK-
1225 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KAY AND NOBLE
COUNTIES UNTIL 100 PM CDT...

AT 1221 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES SOUTH OF PONCA CITY TO 4 MILES WEST OF RED ROCK TO 3
MILES WEST OF LUCIEN...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...PERRY...RED ROCK...MARLAND...LUCIEN...SOONER LAKE AND
CERES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3671 9692 3668 9694 3670 9704 3668 9707
      3659 9705 3658 9697 3660 9691 3657 9689
      3650 9703 3633 9703 3633 9701 3619 9726
      3627 9747 3639 9746 3647 9737 3672 9716
TIME...MOT...LOC 1721Z 281DEG 16KT 3664 9710 3644 9726 3629 9751

AUSTIN
Special weather statement, May 30, 12:32 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1232 PM CDT THU MAY 30 2013

OKZ023-035-301800-
KIOWA OK-CADDO OK-
1232 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA AND
SOUTHWESTERN CADDO COUNTIES UNTIL 100 PM CDT...

AT 1231 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
CARNEGIE...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
CARNEGIE AND FORT COBB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3511 9863 3510 9862 3511 9861 3522 9842
      3498 9828 3488 9859 3486 9868 3503 9877
TIME...MOT...LOC 1731Z 244DEG 21KT 3499 9865

AUSTIN
Special weather statement, May 30, 12:44 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1244 PM CDT THU MAY 30 2013

OKZ024>030-301845-
OKLAHOMA OK-LINCOLN OK-MCCLAIN OK-GRADY OK-CLEVELAND OK-
POTTAWATOMIE OK-CANADIAN OK-
1244 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...CENTRAL LINCOLN...
NORTHWESTERN MCCLAIN...NORTHEASTERN GRADY...CLEVELAND...CENTRAL
POTTAWATOMIE AND EASTERN CANADIAN COUNTIES UNTIL 145 PM CDT...

...THIS IS A SPECIAL FORECAST FOR THE TORNADO RECOVERY AREAS...

AROUND 1245 PM...RADAR INDICATED SCATTERED THUNDERSTORMS WERE
DEVELOPING FROM NORTH CENTRAL OKLAHOMA INTO SOUTHWEST PARTS OF THE
STATE.  THESE STORMS MAY APPROACH CENTRAL OKLAHOMA FROM THE WEST AND
SOUTHWEST AROUND 230 PM TO 4 PM.  CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF SEVERE STORMS WHICH CAN PRODUCED VERY LARGE HAIL...
DAMAGING WINDS...AND A POSSIBILITY OF TORNADOES.

LAT...LON 3512 9688 3507 9777 3566 9780 3574 9684
TIME...MOT...LOC 1736Z 240DEG 49KT 3539 9745
Special weather statement, May 30, 1:04 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
104 PM CDT THU MAY 30 2013

OKZ018-019-024-301830-
LOGAN OK-KINGFISHER OK-CANADIAN OK-
104 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN...SOUTHEASTERN
KINGFISHER AND NORTHEASTERN CANADIAN COUNTIES UNTIL 130 PM CDT...

AT 101 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKARCHE...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
OKARCHE...CASHION...CIMARRON CITY AND NAVINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3575 9750 3572 9760 3572 9767 3570 9767
      3561 9796 3577 9805 3599 9766
TIME...MOT...LOC 1801Z 242DEG 25KT 3573 9791

AUSTIN
Special weather statement, May 30, 1:09 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
109 PM CDT THU MAY 30 2013

OKZ013-301845-
NOBLE OK-
109 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NOBLE COUNTY UNTIL 145 PM
CDT...

AT 105 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
RED ROCK...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
RED ROCK...SOONER LAKE AND CERES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3656 9689 3654 9695 3654 9698 3650 9703
      3633 9703 3634 9693 3633 9692 3626 9724
      3645 9735 3659 9701 3658 9697 3660 9692
TIME...MOT...LOC 1805Z 242DEG 25KT 3640 9720

AUSTIN
Special weather statement, May 30, 1:17 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
117 PM CDT THU MAY 30 2013

OKZ019-024>030-301845-
LOGAN OK-OKLAHOMA OK-LINCOLN OK-MCCLAIN OK-GRADY OK-CLEVELAND OK-
POTTAWATOMIE OK-CANADIAN OK-
117 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...OKLAHOMA...
WESTERN LINCOLN...NORTHWESTERN MCCLAIN...NORTHEASTERN GRADY...
NORTHERN CLEVELAND...NORTHWESTERN POTTAWATOMIE AND EASTERN CANADIAN
COUNTIES UNTIL 145 PM CDT...

...THIS IS A SPECIAL FORECAST FOR THE TORNADO RECOVERY AREAS...

AT 110 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT COBB IN
SOUTHERN CADDO COUNTY.  ON ITS CURRENT PATH AND MOVEMENT...THIS
STORM WILL APPROACH THE NEWCASTLE AREA AROUND 3 PM  AND SOUTHERN
OKLAHOMA CITY AND MOORE BETWEEN 315 AND 330 PM.

ANOTHER STORM WAS LOCATED BETWEEN PIEDMONT AND KINGFISHER.  THIS
STORM SHOULD MOVE ACROSS CENTRAL AND NORTHERN LOGAN COUNTY.

STORMS THIS AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE
HAIL...DAMAGING WINDS ALONG WITH A RISK OF TORNADOES.

LAT...LON 3520 9693 3519 9779 3570 9773 3583 9691
TIME...MOT...LOC 1810Z 251DEG 24KT 3539 9745

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:08 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Greer, Harmon, Roger Mills, Washita3 hr
May 29, 7:08 PM CDTSevere Thunderstorm WarningOUNCleveland, Grant, Kay, Lincoln, Logan, Noble and 3 more52 min
May 29, 7:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Harmon, Kiowa, Roger Mills and 1 more63 min
May 29, 7:19 PM CDTSpecial Weather StatementOUNLove41 min
May 29, 7:48 PM CDTSpecial Weather StatementOUNLincoln, Payne27 min
May 29, 7:54 PM CDTTornado WarningOUNBeckham, Greer, Washita36 min
May 29, 7:55 PM CDTSpecial Weather StatementOUNJohnston, Murray50 min
May 29, 8:00 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc60 min
May 29, 8:02 PM CDTSpecial Weather StatementOUNAtoka, Coal, Hughes58 min
May 29, 8:12 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Love33 min
May 29, 8:29 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Washita61 min
May 29, 8:47 PM CDTSpecial Weather StatementOUNCarter, Love43 min
May 29, 9:02 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray58 min
May 29, 9:04 PM CDTSpecial Weather StatementOUNHughes, Pontotoc56 min
May 29, 9:33 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Washita72 min
May 29, 9:39 PM CDTSpecial Weather StatementOUNHughes36 min
May 29, 9:45 PM CDTSpecial Weather StatementOUNBlaine, Garfield60 min
May 29, 9:55 PM CDTSpecial Weather StatementOUNJohnston, Love, Marshall, Murray50 min
May 29, 10:41 PM CDTSpecial Weather StatementOUNJohnston49 min
May 29, 10:44 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Garfield, Kingfisher, Logan and 2 more46 min
May 29, 10:49 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Johnston, Love, Marshall3 hr
May 29, 11:27 PM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall3 hr
May 29, 11:28 PM CDTAreal Flood AdvisoryOUNNoble2 hr
May 29, 11:30 PM CDTSpecial Weather StatementOUNCanadian, Logan, Noble, Payne60 min
May 29, 11:34 PM CDTAreal Flood AdvisoryOUNAtoka, Coal3 hr
May 29, 11:39 PM CDTSpecial Weather StatementOUNAtoka, Coal, Johnston66 min
May 30, 12:28 AM CDTSpecial Weather StatementOUNGarfield, Kay, Kingfisher, Logan, Noble, Payne62 min
May 30, 12:42 AM CDTSpecial Weather StatementOUNCoal, Hughes63 min
May 30, 1:41 AM CDTSpecial Weather StatementOUNKay, Noble, Payne64 min
May 30, 6:58 AM CDTSpecial Weather StatementOUNCoal32 min
May 30, 7:47 AM CDTSpecial Weather StatementOUNBryan28 min
May 30, 7:52 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston38 min
May 30, 8:32 AM CDTSpecial Weather StatementOUNAtoka28 min
May 30, 8:52 AM CDTSpecial Weather StatementOUNWoods23 min
May 30, 11:55 AM CDTSpecial Weather StatementOUNNoble35 min
May 30, 12:25 PM CDTSpecial Weather StatementOUNNoble35 min
May 30, 12:30 PM CDTFlash Flood WatchOUNCanadian, Cleveland, Garfield, Grant, Hughes, Kay and 9 more43 hr
May 30, 12:32 PM CDTSpecial Weather StatementOUNCaddo28 min
May 30, 12:36 PM CDTSevere Thunderstorm WarningOUNKay, Noble39 min
May 30, 12:44 PM CDTSpecial Weather StatementOUNCleveland, Lincoln, Oklahoma, Pottawatomie61 min
May 30, 12:49 PM CDTSevere Thunderstorm WarningOUNCaddo41 min
May 30, 1:04 PM CDTSpecial Weather StatementOUNKingfisher26 min
May 30, 1:09 PM CDTSpecial Weather StatementOUNNoble36 min
May 30, 1:14 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma46 min
May 30, 1:17 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma, Pottawatomie28 min
May 30, 1:20 PM CDTSevere Thunderstorm WarningOUNNoble10 min
May 30, 1:23 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady52 min
May 30, 1:32 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne43 min
May 30, 1:35 PM CDTTornado WarningOUNKingfisher, Logan40 min
May 30, 2:06 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady39 min
May 30, 2:23 PM CDTSpecial Weather StatementOUNOklahoma37 min
May 30, 2:25 PM CDTSpecial Weather StatementOUNComanche35 min
May 30, 2:39 PM CDTSevere Thunderstorm WarningOUNGrady, McClain51 min
May 30, 2:42 PM CDTSpecial Weather StatementOUNLogan33 min
May 30, 2:57 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche48 min
May 30, 2:57 PM CDTTornado WarningOUNLincoln, Payne63 min
May 30, 3:14 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne46 min
May 30, 3:16 PM CDTSpecial Weather StatementOUNKingfisher44 min
May 30, 3:18 PM CDTTornado WarningOUNCleveland, Grady, McClain42 min
May 30, 3:32 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady43 min
May 30, 3:43 PM CDTFlash Flood WarningOUNPayne4 hr
May 30, 3:47 PM CDTSpecial Weather StatementOUNCotton28 min
May 30, 3:49 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne41 min
May 30, 3:57 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain48 min
May 30, 4:08 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens67 min
May 30, 4:16 PM CDTSpecial Weather StatementOUNCotton59 min
May 30, 4:22 PM CDTSevere Thunderstorm WarningOUNComanche38 min
May 30, 4:30 PM CDTSpecial Weather StatementOUNCleveland, Lincoln, Oklahoma, Pottawatomie30 min
May 30, 4:36 PM CDTTornado WarningOUNGarvin, Grady, Stephens54 min
May 30, 4:40 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie50 min
May 30, 4:41 PM CDTSpecial Weather StatementOUNJefferson34 min
May 30, 4:48 PM CDTSpecial Weather StatementOUNCleveland27 min
May 30, 4:50 PM CDTSpecial Weather StatementOUNLogan40 min
May 30, 4:54 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan51 min
May 30, 4:59 PM CDTTornado WarningOUNGarvin, Grady, Stephens31 min
May 30, 5:09 PM CDTAreal Flood AdvisoryOUNGrady3 hr
May 30, 5:14 PM CDTSevere Thunderstorm WarningOUNJefferson46 min
May 30, 5:15 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Murray, Stephens60 min
May 30, 5:16 PM CDTSevere Thunderstorm WarningOUNJefferson44 min
May 30, 5:22 PM CDTTornado WarningOUNCarter, Garvin, Grady, Stephens53 min

Nearby

Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.